Last summer I had a chemical brow lift performed by a plastic surgeon in the Toronto area. Absolutely hated the results and had to wait for it to wear off. About two weeks into the treatment I noticed two very long forehead indentations that formed almost a v shape from the injection site. I assumed they would go away when the botox wore off but they did not, and they look absolutely horrible in some lighting. I am only 20 years old, what are these lines and is there a way to treat them?
Long Forehead Indentations After Botox? (photo)
Doctor Answers 5
Long Indentations on Forehead After Botox...or After Black Sharpie?
Hi Live and Learn,
It looks as if you have either black Sharpie lines or some other lines drawn on your forehead. If so, the best treatment for you would be washing your forehead. Those are not the normal shadows seen with indentations. Are you covering your smile?
If you truly have "indentations" it would be best to return to your injecting plastic surgeon for evaluation.
Good luck and be well.
Have a question? Ask a doctor
Indentations in forehead are probably not related to botox
many patients have long veins that travel up the forehead and when there is less blood flow in them, they can feel like depressions. This can be a preexisting conditions that wasn't noticed until one inspects their results of the new Botox treatment on them and now realize something is there. See your doctor to evaluate your concern. Botox relaxes muscles and I am not aware of any depressed contour defect that has been caused by Botox.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs.
Botox and permanent lines
It is very difficult to answer your question without seeing you in person and Botox won't cause indentations in your forehead. If you weren't happy with the results, maybe your expectations weren't clear and defining those further with the provider should help your understanding of how the product works and what it will and won't do.
You might also like...
Indentations after Botox
It would be most unusual to have indentations as a result of Botox. It would make sense to return to your injecting physician, or to consider a second opinion. Those "indentations" could likely be relaxed or reduced in a variety of ways. Dr. Benjamin Barankin, Toronto Dermatology Centre.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.